# SDR 07FDEA01935

- Difficulty date: May 22, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N387FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46621
- Aircraft time: 71,397 hours, 29,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: ADA00556
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CUTOUT DOOR 2 CRACKS ON RETAINER SEAL AND DEEP WEAR ON EXISTING REPAIR SKIN.  SKIN REPAIRED IAW SRM 53-20-00 FIG 6 AND 53-50-00 FIG 26 VOL 1.  SEAL RETAINER REPLACED IAW SRM 51-30-00 VOL 2.
